# SDR 2015FA0000204

- Difficulty date: May 4, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N8293Q
- Make and model: Cessna TU206F
- Aircraft serial: U20603154
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pin
- Part number: MS203922C11
- Condition: Worn
- Location: Front Seat Assy
- Part time: 3,965 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT SEAT RECLINE CLEVIS PIN, WAS FOUND WORN MORE THAN HALF WAY THROUGH.  THE OPPOSITE PIN WAS ACTUALLY MISSING WHICH MEANS IT PROBABLY WAS WORN IN HALF AND FELL OUT.  THE SEAT HAS THE NEW ACFT SAFETY REEL KIT INSTALLED.  THE OWNER AND HIS SON THAT FLY THIS AIRCRAFT ARE BOTH BIG GUYS.  WITHOUT DOUBT IF THE REMAINING PIN WOULD HAVE FAILED, THE SEAT WOULD HAVE RECLINED WITHOUT LIMITS.
